# SDR 95ZZZX1379

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N356GA
- Make and model: Beech 200BEECH
- Aircraft serial: BB447
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: V3101D8
- Condition: Failed
- Location: Emerg Extend
- Part time: 5,000 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT ON TAKEOFF.  TROUBLESHOOTING REVEALED LANDING GEAR EMERGENCY EXTENSION SWITCH WAS NOT CLOSING.  REPLACED SWITCH AND ADJUSTED IAW BEECH MM FOR 200 SERIES CHAPTER 32-30-00, RIGGING MANUAL EXTENSION SYSTEM, PARAGRAPH (A).  CHECKED GEAR SWING IAW CHAPTER 32-00-00.
